| Model Number |
02.07.2806R |
| Medical Device Problem Codes |
Adverse Event Without Identified Device or Use Problem (2993); Loosening of Implant Not Related to Bone-Ingrowth (4002)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/14/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 22 may 2025 lot 2212319: (b)(4) items manufactured and released on 11-nov-2022.Expiration date: 2027-10-27.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Based on the information available no definitive root cause can be established, while there is no indication that any potential issue with the device may have caused or contributed to the event, and the device history record review does not indicate any potential manufacturing related issue.
Event or Problem Description
Revision surgery at about 2 years and 4 months post primary due to tibial tray loosening, no cement was present on the tray back part.All devices were revised successfully.